# SDR AALA982099

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 970-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 29 LEFT STATION 970-1010.  REPLACED STRINGER 29 LEFT STATION 960-1010 PER SRM 53-10-3.  (M)
